# SDR 98ZZZM171

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Bent
- Location: Accy Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT PEMCO, FORWARD NOSE ACCESSORY ACCESS DAMAGED DURING TOWING OPERATION, DOOR WAS NOT INCLUDED IN DAMAGE.  LEFT AFT CORNER OF CUT OUT WAS BENT.  SCAB PATCH AND FILLER WAS INSTALLED AS PER SRM 53-30-3.  (M)
